MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 117" (297 CM) 60 DROP 50 ML BURETTE SET, SHUT-OFF, CHECK VALVE, 2 MICROCLAVE®, R; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 117" (297 CM) 60 DROP 50 ML BURETTE SET, SHUT-OFF, CHECK VALVE, 2 MICROCLAVE®, R; STOPCOCK, I.V. SET
Catalog Number B99172
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
It was reported that a 117¿ (297 cm) 60 drop 150 ml burette set (clave¿, shut-off) w/2 clave¿, rotating luer with list number b99172 and lot number 14065212.It was stated in the report that earlier this week, during the first 100 cc of fluid administration to the baby, the blue ring floated as expected.Once the first 100 cc was given to the patient, the anesthesiologist started to refill the chamber.Once the chamber was refilled, they observed that the intravenous (iv) was not flowing.While troubleshooting that problem, he noticed that the blue ring was stuck to the bottom of the bureterol chamber, and despite their efforts, the blue ring would not float back up and was stuck to the base of the chamber.That would not allow the fluid to flow forward.They had to take the said bureterol set out of the system, and used a second bureterol, which worked as expected.The fluid was a lactated ringer's with part number 07953-09, and there was no drug quality issue with the lactated ringer's.The sample is available for evaluation.There was no patient harm, but there was a couple of minutes' delay in therapy.
 
Additional Manufacturer Narrative
The device was received for evaluation, and no visual damages or anomalies were observed.The blue ring was floating upon arrival.The reported complaint of the blue ring being stuck could be confirmed from the received photo.However, the blue ring was floating upon arrival and met product specifications.The probable cause of the blue ring being stuck is unknown.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
117" (297 CM) 60 DROP 50 ML BURETTE SET, SHUT-OFF, CHECK VALVE, 2 MICROCLAVE®, R
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22906306
Report Number9617594-2025-01758
Device Sequence Number18414389
Product Code FMG
UDI-Device Identifier00887709019225
UDI-Public(01)00887709019225(17)290701(10)14065212
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB99172
Device Lot Number14065212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown